Volume 53 (2010)


1 (April), 2 (August), 3 (December)

Katayama, S. and Kubo, H.;
The Rate of Convergence to the Asymptotics for the Wave Equation in an Exterior Domain
pp. 331--358.
Ishida, H. and Lee, H.-J.;
On Asymptotic Behaviour of Solutions to Linear Differential Systems with Variable Coefficients via Characteristic Numbers
pp. 359--379.
Hristova, S. G. and Stefanova, K. V.;
Linear Integral Inequalities Involving Maxima of the Unknown Scalar Functions
pp. 381--394.
Kostov, V. P.;
Additive Deligne-Simpson Problem for Non-Fuchsian Systems
pp. 395--410.
Balser, W. and Yoshino, M.;
Gevrey Order of Formal Power Series Solutions of Inhomogeneous Partial Differential Equations with Constant Coefficients
pp. 411--434.
Haraoka, Y. and Kato, M.;
Generating Systems for Finite Irreducible Complex Reflection Groups
pp. 435--488.
Nishioka, S.;
Decomposable Extensions of Difference Fields
pp. 489--501.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles